# SDR 7C7A2020032700020

- Difficulty date: March 26, 2020
- Submitted: March 28, 2020
- Operation: Air carrier
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 46,599 hours, 53,603 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Debonded
- Location: Spoiler
- Component: Flight Spoiler, Bombdr
- Component part number: 85770012001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLIGHT SPOILER ASSEMBLY (P/N 85770012-001) HAS DENT (4 ON LOWER SURFACE AND 11 ON UPPER SURFACE) AND DIS-BOND DAMAGE.
